Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Modularity in topological lattices


Author: Don E. Edmondson
Journal: Proc. Amer. Math. Soc. 21 (1969), 81-82
MSC: Primary 54.56
DOI: https://doi.org/10.1090/S0002-9939-1969-0240787-7
MathSciNet review: 0240787
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.56

Retrieve articles in all journals with MSC: 54.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240787-7
Article copyright: © Copyright 1969 American Mathematical Society